Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Stuttering? Marcie

Posted by Sunnely on August 1, 2001, at 23:56:04

In reply to Stuttering?, posted by Marcie on August 1, 2001, at 16:26:17

> My son was just started on Effexor and his stuttering
> has increased significantly. Has anyone else had
> this problem or heard of it?

The report is mixed. There was a case report of successful treatment of stuttering with an SSRI (Paxil). However, there have been at least 2 reports of SSRI-induced stuttering.

There was at least 1 report published indicating significant improvement in stuttering with the use of Risperdal (maximum response at 0.5 mg/day).


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sunnely thread:72937
URL: http://www.dr-bob.org/babble/20010731/msgs/73021.html